# SDR XNOA01155

- Difficulty date: September 20, 2003
- Submitted: September 23, 2003
- Operation: Air carrier
- Aircraft: N371PC
- Make and model: Airbus A300 B4-203
- Aircraft serial: 157
- Aircraft time: 40,833 hours, 32,571 cycles
- Engine: Ge CF650C2
- Engine time: 63,827 hours, 12,268 cycles
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE NO N-2 DURING START, NO ENG ROTATION, START VALVE OPEN.  REMOVED AND REPLACED NR 1 ENG STARTER, GROUND CHECK OK IAW A300 AMM 80-13-01.  STATUS: (SUPP/CLOSED)
